Daily Archives: April 19, 2017

Hospital for medical reasons, bipolar meds needed – going back on.


Going off the bipolar meds and anxiety meds most likely caused my hospital stay. My sugars were extremely high, my chest was tight and had painful fluttering, my blood pressure was high and so was my heart rate. I was dizzy and out of breath.

They did all the cardiac tests including a cardiac catheterization. My heart is fine which is good news. I caught a nasty cough from my roommate in the hospital. Still have it and it is almost 3 weeks later.

Went to Endochrinologist for my blood sugars. He left me on most of my oral meds and added Victoza which is a daily injection in my belly. Now I have no appetite at all. Sugars too low and the thought of food makes me sick to my stomach. Friends and family want me to eat and I don’t want to.

Extreme anxiety sent me back on Klonopin and now extreme depression has me refusing to get out of bed and also could be part of refusal to eat. Going back on bipolar meds as well. I can’t take this. I tried going without. Just can’t!

Teresa (Tessa) Dean Smeigh

-Advocate for Mental and Invisible Illnesses

-Author of Articles, Stories and Poems

http://www.tessacandoit.com

http://www.finallyawriter.com